# SDR AALA202509039074

- Difficulty date: June 25, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 71,427 hours, 33,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311104920500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON LOWER RADIUS OF THE WINDSHIELD CENTER POST LOWER ATTACHMENT AREA INTERNAL SIDE RH. CRACK L= 0.197 INCH. MAINTENANCE PERFORMED TIME LIMITED REPAIR OF MIRROR FITTING REPAIR RH LOC ON CENTER WINDSHIELD FRAME POST LOC BTW FR2 TO FR3 Y0 IAW EA 365971.
